# SDR MTNA20210326001

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N869FE
- Make and model: Cessna 208B
- Aircraft serial: 0195
- Aircraft time: 13,060 hours, 14,616 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: MAC063
- Condition: Inoperative
- Location: Brakes
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT HAND BRAKE SOFT. REMOVED AND REPLACED RIGHT BRAKE MASTER CYLINDER. OPS CHECK GOOD.
